Generalized finite integral involving the multiple logarithm-function, a general class of polynomials,the multivariable Aleph-function,the multivariable I-function II

  IJMTT-book-cover
 
International Journal of Mathematics Trends and Technology (IJMTT)
 
© 2017 by IJMTT Journal
Volume-46 Number-4
Year of Publication : 2017
Authors : F.Y.Ayant
  10.14445/22315373/IJMTT-V46P531

MLA

F.Y.Ayant "Generalized finite integral involving the multiple logarithm-function, a general class of polynomials,the multivariable Aleph-function,the multivariable I-function II", International Journal of Mathematics Trends and Technology (IJMTT). V46(4):215-223 June 2017. ISSN:2231-5373. www.ijmttjournal.org. Published by Seventh Sense Research Group.

Abstract
In the present paper we evaluate a generalized finite integral involving the product of the multiple logarithm function, the multivariable Alephfunction, the multivariable I-function defined by Prasad and general class of polynomials of several variables. The importance of the result established in this paper lies in the fact they involve the Aleph-function of several variables which is sufficiently general in nature and capable to yielding a large of results merely by specializating the parameters their in.

Reference
[1] Brychkow Y.A. Handbook of Special Functions. Derivatives. Integrals, Series and Other Formulas. CRC. Press. Taykor and Francis Group. Boca. Raton. London. New York. 2008.
[2] Y.N. Prasad , Multivariable I-function , Vijnana Parishad Anusandhan Patrika 29 ( 1986 ) , page 231-237.
[3] Sharma C.K.and Ahmad S.S.: On the multivariable I-function. Acta ciencia Indica Math , 1994 vol 20,no2, p 113- 116.
[4] Srivastava H.M. A multilinear generating function for the Konhauser set of biorthogonal polynomials suggested by Laguerre polynomial, Pacific. J. Math. 177(1985), page183-191.
[5] H.M. Srivastava And R.Panda. Some expansion theorems and generating relations for the H-function of several complex variables. Comment. Math. Univ. St. Paul. 24(1975), p.119-137.
[6] H.M. Srivastava, R.K. Saxena, T.K. Pogány, R. Saxena, Integral and computational representations of the extended Hurwitz–Lerch zeta function, Integr.Transf. Spec. Funct. 22 (2011) 487–506
[7] Taekyum K. and Min-Soo K. An explicit formula on the generalized Bernoulli number with order n. Indian. J. Pure . Appl. Math. 31(11). November 2000, page 1455_1461.

Keywords
Multivariable Aleph-function, general class of polynomial, multiple logarithm function, multivariable I-function, mutivariable H-function.